ADVERTISEMENT

Q. Is it good to replace Raciper Plus with Pantoprazole, Chlordiazepoxide, and Clidinium bromide?

Answered by
Dr. Nagaraj Patil
and medically reviewed by Dr. K Shobana
This is a premium question & answer published on Nov 10, 2021

Hello doctor,

I took Raciper Plus for one year. Now, my doctor prescribed Pantoprazole, Chlordiazepoxide, Clidinium bromide tablet. Which is good?

Thanks.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I understand your concern, and I guess you are suffering from acid reflux disease.

Though it is acceptable to start the new set of medications prescribed by your doctor, I would like to know the following;

1) Do you have any other symptoms like frequent constipation and loose stools?

2) Do you suffer from cramps or pain in the stomach?

Since I am not sure if you were given this set of tablets to treat your ulcer, I could not recommend you take them without knowing your illness. So, kindly let me know your history to suggest accordingly.

Take care.

Hello doctor,

Thanks for the reply.

I do not have an ulcer, it is just reflux, and it has reduced now. I want to know if it is acceptable to stop Raciper Plus after taking it for so long.

Thanks.

#

Hi,

Welcome back to icliniq.com.

Yes, you can stop it if your symptoms are reduced. In addition, kindly follow some lifestyle changes as mentioned below, which will help you deal with it in a much better way.

1) Try to avoid excess tea and coffee as they are known to induce acid secretion.

2) If you are an alcoholic, then try to limit it or stop it altogether.

3) If you are a smoker, kindly avoid it.

4) Avoid excess spice in food.

5) Do not lie down immediately after dinner. Give atleast 90 minutes after dinner before going to sleep.

6) Drink plenty of water.

I hope this helps.

Take care.

Hello doctor,

Thanks for the reply.

Can I apply Clotrimazole mouth paint while taking Atorvastatin 10 mg?

Thanks.

#

Hello,

Welcome back to icliniq.com.

Yes, you can take it, but leave some gap between the tablet and ointment. If you take a tablet immediately or in a short time after the ointment application, it will wash off. An interval of an hour after application is advisable.

I hope this helps.

Take care.

Hello doctor,

Thanks for the reply.

I do not want to take the tablet Librax. Can I take Pantoprazole without Librax after stopping Raciper Plus?

Thanks.

#

Hello,

Welcome back to icliniq.com.

It depends upon the severity of your symptoms. As you mentioned earlier, your symptoms are much better; you can be on Pantoprazole alone if that helps relieve your symptoms.

However, kindly discuss with your doctor and follow the advice.

Take care.

Thank you doctor,

I used to take Aztor 10. After I went for a checkup post covid infection, my doctor increased the dose to Aztor 20. Is it ok?

#

Hi,

Welcome back to icliniq.com.

Yes, it is absolutely fine. Your doctor might have decided to increase the dose by looking at your lipid profile. Kindly ensure to take this medicine at night after 30 to 45 minutes of taking dinner. It acts best when taken at night. I hope this helps. Take care.

Thank you doctor,

I slept only for four hours last night. Due to disturbance, I could not sleep. Can I travel today for 250 kilometers?

#

Hi,

Welcome back to icliniq.com.

I hear your concerns. If you are planning to drive by yourself, I would not advise as you have not slept for the entire last night and only for a short time previously. Navigating through traffic and driving on highways requires mental alertness, which gets reduced when you have not slept well in the last 48 hours. If you are not driving by yourself or traveling by public transport, it will be fine. However, try to get some sound sleep as it keeps you freshened up, rejuvenated, and improves alertness. I hope this helps. Take care.

Thank you doctor,

I took Aztor 20 instead of Aztor 10 for seven days. I have been experiencing constipation and headache for the past four days. Can I stop taking Aztor 20 and start retaking Aztor 10?

#

Hi,

Welcome back to icliniq.com.

Apologies for the delayed reply, as it was a hectic day at the hospital. Few patients experience constipation with Atorvastatin at the beginning or when the dose is changed. I think you can continue for a week more to adjust to it. If not, you can think of reducing the dose after consulting your doctor. As your age is 29 years, I need to know your past medical reports (especially the lipid profile) to comment on dose adjustments. Without them, it is not possible to comment on anything. Take care.

Thank you doctor,

I do not have Aztor 20. Can I take two tablets of Aztor 10?

#

Hi,

Welcome back to icliniq.com.

Yes, you can take it. However, once you exhaust them, it is better to purchase 20 mg tablets. It will be convenient to pop one tablet than to swallow two pills. Take care.

Thank you doctor,

Please check the typhoid report of my brother and say whether it is normal or not.

#

Hi,

Welcome back to icliniq.com.

I went through the reports (attachment removed to protect identity). It is non-reactive for typhoid fever which means that he does not have typhoid. However, it is also important when you do the test. May I know his complaints or symptoms and when he started having these symptoms (as the timing of onset of symptoms is important)? I can probably help you with better suggestions. I hope this helps. Take care.

Thank you doctor,

He complained of warmness for three days, and he had typhoid earlier. Three weeks post COVID-19, I went for a CBC, and my neutrophil is 75%, and ESR is 25 mm/hr. What should I need to do?

#

Hi,

Welcome back to icliniq.com.

Alright. Widal test is inconclusive or remains non-reactive if it is done in the first seven days of fever. So it is usually recommended after seven days of onset of fever. The current laboratory report you have shared does not conclude anything.

As you had COVID-19, there will be an intense inflammatory response to viral infection. So, neutrophils may show an increase in the count, which is reactive (the body's fight against the virus). Also, one reading of ESR (erythrocyte sedimentation rate) is of no significance, and the value of 25 is fine. Let us not jump to conclude anything. Both should settle in a few weeks. I hope this helps. Take care.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What could be the adverse effects of following restrictive dieting?

.. of restrictive dieting may include more cravings for food and overeating, lower metabolism rate, bone density can also decrease, intestinal health may also get affected adversely. Vitamin B complex helps in reducing the weight because it maintains...   Read full

I am suffering from excessive belching for the last 5 years.Please help me diagnose my stomach problem.

I have done endoscopy and the doctor suggested me acid reflux capsules Nexpro RD 20 ... You seem to have acidity ... You should sit up for 30 minutes after food to avoid ac...   Read full

Skincare Tips For Men

.. awaited topic. How to make men's skin fair? This article contains a few essential tips which every man should follow .. ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.